March 28, 2020
  • 3:53 pm Fun Meal Prep Idea: Yellow-Colored Lunch Box
  • 3:53 pm Gilbert’s on Main serves New York Style Deli in Bellevue – KING 5 Evening
  • 3:53 pm Keto diet Meatballs with tomato sauce ASMR cooking No talking
  • 3:53 pm John’s Texas Tenderloin Roulade
  • 2:53 pm Why You Should Try “Cook Once Eat Twice” Meal Prep | What We Ate Over a Weekend (Healthy Recipes)
Dr. Sarah Hallberg: Is it dangerous to reverse diabetes with keto without physician supervision?


So is it dangerous for
someone that’s living with type II diabetes to do
ketogenic diet without measuring all of those biomarkers and
just following the basic rules? – It can be. That’s the really quick down
and dirty answer, it can be. It can be very dangerous
if you are not working with a physician. Why? Because medications that
patients take for diabetes are intended to lower their glucose. And if you’re making lifestyle
interventions aimed at lowering your glucose, you
can enter into a potentially really dangerous double whammy. That’s why everyone entering
into the Virta treatment plan not only gets their health
coach who can help personalize their food choices, but
they also have their own Virta physician who is ensuring
that they are adjusting those medications appropriately,
safely, but also getting them down so that people
can successfully reverse their diabetes and get rid
of some of their medications. So it is so important to
have a partner in a physician who’s working with you on this. And I can’t stress that
enough because if we get those blood sugars to drop too
quickly because no one is helping with medication
adjustment, that can be incredibly dangerous.

Randall Smitham

RELATED ARTICLES

2 COMMENTS

  1. Roger Lim Posted on June 14, 2019 at 8:49 pm

    How about just stopping the metformin and statins the moment you start the keto diet? Will that be safer?

    Reply
  2. Angel Shining Posted on July 12, 2019 at 9:40 pm

    Look up Jason Fung , if your taking meds cause your super high sugar you should be ok …the danger comes when they stick pts on metforim that are only like 130…my mother bottomed out and it almost killed her. She shouldn't of been on metforim at all…she was 83 doing fine. She just liked her icecream in the evening. Was not a heavy person at all. I personally would never take those drugs unless my sugar was like 150 consistently …not just one day up. If you have up and down sugar levels….its a danger. If you are like 250 or more, probably no danger cause the meds only lower about half.

    Reply
LEAVE A COMMENT